# SDR CA070730006

- Difficulty date: July 30, 2007
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Beech 200BEECH
- Aircraft time: 15,785 hours
- Engine: Pwa PT642A
- Propeller: Hartzl HCB3TN3
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Meter
- Part number: 1013841069
- Condition: Disconnected
- Location: Electrical Load
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING START UP FOR SERVICE CHECK THE VOLTAGE WAS CHECKED BUT THERE WAS NO INDICATION ON THE METER.  METER WAS REMOVED AND THE PUSH TO TEST SWITCH WAS FOUND DISCONNECTED FROM THE BODY OF THE METER. THE METER WAS REPLACED WITH REPAIRED UNIT. THIS METER WAS JUST INSTALLED AFTER A REPAIR. UNIT HAD ABOUT 100 HOURS ON IT, NUT THAT HOLDS SWITCH IN PLACE HAS STRIPPED OR BACKED OFF. UNIT SENT BACK FOR REPAIR. (TC NR 20070730006)
